# SDR CALA9601401

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER SUPPORT FOR FLOORBOARD IN FORWARD CARGO COMPARTMENT CRACKED AT STA 580 TO 600.  ALSO, THE WEB BELOW WAS CRACKED.  THE CRACKS WERE STOP DRILLED, REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-40-3.
